Title: Valid inequalities for a time-indexed formulation
Authors: Berghman, Lotte ×
Spieksma, Frits #
Issue Date: 2015
Publisher: North-Holland
Series Title: Operations Research Letters vol:43 issue:3 pages:268-273
Abstract: We present a general time-indexed formulation that contains scheduling problems with unrelated parallel machines. We derive a class of basic valid inequalities for this formulation, and we show that a subset of these inequalities are facet-defining. We characterize all facet-defining inequalities with right-hand side 1. Further, we show how to efficiently separate these inequalities.
ISSN: 0167-6377
Publication status: accepted
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
1 - validineqfortimeindexedfinal.pdfValid inequalities for a time-indexed formulation Accepted 296KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science